Discussions By Condition: Urinary conditions

need help

Posted In: Urinary conditions 2 Replies
  • Posted By: Anonymous
  • February 7, 2007
  • 07:24 AM

i used to take epivite tablets one months back for hair treatment..but after using i have pain in my kidney and exesasive(large)amount of urine i pass..very much wrried is this any side effect?or something please tell me

Reply Flag this Discussion

2 Replies:

  • i used to take epivite tablets one months back for hair treatment..but after using i have pain in my kidney and exesasive(large)amount of urine i pass..very much wrried is this any side effect?or something please tell mebro do u have any reduction in sexual desire or your masturbation frequency reduced???coz me using epivite and it luks dats my sexual desire is reducd a lil.
    Anonymous 42789 Replies
    • September 15, 2009
    • 04:13 AM
    • 0
    Flag this Response
  • i used to take epivite tablets one months back for hair treatment..but after using i have pain in my kidney and exesasive(large)amount of urine i pass..very much wrried is this any side effect?or something please tell meepivite has no side effect it bas biotin and some other very usefull minerals like zinc and licopen may b u would b using somthing else with it that may take interation other wise epivite has no side effect take one tab during meals. and epivite never reduce sex although it may help sex.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.